# SDR SIMA20141105002

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 26,170 hours, 21,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 CHECK FOUND EXTERIOR EMER LIGHT LOCATED ON SIDE OF FUSELAGE NEXT TO THE LE OF THE LT WING INOPERATIVE.  R & R LIGHT BULB IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
